Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 22, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Oct 13, 2013, 10:32 PM CDT for Webb County, Texas. It was in force for 118 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2013, 10:32 PM CDT (03:32 UTC)
- Expired
- Oct 14, 2013, 12:30 AM CDT
- In force
- 118 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Webb County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 11:40 PM CDT | FLOOD | Laredo, TX | FLOODING REPORTED IN SOME ROADS IN THE CITY OF LAREDO...INCLUDING JACAMAN ROAD...BARTLETTE AVENUE...AND MCPHERSON AVENUE. |
| Oct 13, 11:45 PM CDT | FLOOD | Laredo, TX | FLOODING REPORTED IN SOME INTERSECTIONS IN LAREDO...INCLUDING BARTLETTE AVENUE...MCPHERSON AVENUE...AND JACKAMAN ROAD. |
| Oct 14, 12:40 AM CDT | FLASH FLOOD | Laredo, TX | FLOODING REPORTED IN SOME ROADS IN THE CITY OF LAREDO...INCLUDING JACAMAN ROAD...BARTLETTE AVENUE...AND MCPHERSON AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.5 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1039 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
254
WGUS54 KCRP 140332
FFWCRP
TXC479-140530-
/O.NEW.KCRP.FF.W.0022.131014T0332Z-131014T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1032 PM CDT SUN OCT 13 2013
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL WEBB COUNTY IN SOUTH TEXAS...
* UNTIL 1230 AM CDT
* AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS CENTRAL
WEBB COUNTY...INCLUDING NEAR AND IN THE CITY OF LAREDO. RAINFALL
AMOUNTS BETWEEN 1 AND 3 INCHES WILL BE POSSIBLE WITH THESE STORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAREDO...DOCTORS HOSPITAL OF LAREDO...LAREDO COMMUNITY COLLEGE...
LAREDO COUNTRY CLUB...LAREDO INTERNATIONAL AIRPORT AND ST AUGUSTINE
HIGH SCHOOL SOUTH LAREDO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
&&
LAT...LON 2742 9950 2746 9951 2749 9949 2749 9953
2754 9954 2756 9952 2761 9956 2762 9955
2762 9904 2735 9943
$$
GW2 follow-up statements
274
WGUS74 KCRP 140405
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1105 PM CDT SUN OCT 13 2013
TXC479-140530-
/O.CON.KCRP.FF.W.0022.000000T0000Z-131014T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB-
INCLUDING THE CITY OF LAREDO
1105 PM CDT SUN OCT 13 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
SOUTH CENTRAL WEBB COUNTY...
AT 1101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE
HEAVIEST RAINFALL WHICH PROMPTED THE WARNING HAS MOVED NORTH AND
EAST OF THE CITY OF LAREDO. HOWEVER...ADDITIONAL SHOWERS AND
THUNDERSTORMS ARE SOUTHWEST OF THE CITY IN MEXICO...AND SOME OF
THESE MAY MOVE INTO THE CITY BEFORE MIDNIGHT...AND BEFORE ALL OF THE
SHOWERS AND STORMS EVENTUALLY MOVE AWAY FROM THE AREA. REMEMBER THAT
AROUND AN INCH OF RAINFALL IN THE CITY OF LAREDO CAN RESULT IN FLASH
FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOCTORS
HOSPITAL OF LAREDO...LAREDO COMMUNITY COLLEGE...LAREDO COUNTRY
CLUB...LAREDO INTERNATIONAL AIRPORT...ST AUGUSTINE HIGH SCHOOL SOUTH
LAREDO AND TEXAS A & M INTERNATIONAL UNIVERSITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 2742 9950 2746 9951 2749 9949 2749 9953
2754 9954 2756 9952 2761 9956 2762 9955
2762 9904 2735 9943
$$
GW074
WGUS74 KCRP 140524
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1224 AM CDT MON OCT 14 2013
TXC479-140532-
/O.EXP.KCRP.FF.W.0022.000000T0000Z-131014T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB-
INCLUDING THE CITY OF LAREDO
1224 AM CDT MON OCT 14 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1230 AM CDT FOR SOUTH
CENTRAL WEBB COUNTY...
THE HEAVIEST RAINFALL HAS MOVED OUT OF THE WARNED AREA. ALTHOUGH
THERE IS SOME MODERATE TO POCKETS OF BRIEF HEAVY RAINFALL OVER
SOUTHWESTERN PORTIONS OF WEBB COUNTY...THE CONCERN FOR PERSISTENT
HEAVY RAINFALL HAS SHIFTED SOUTH AND EAST SO THE WARNING WILL BE
ALLOWED TO EXPIRE.
SOME ROADWAYS MAY STILL HAVE WATER ON THEM SO MOTORISTS SHOULD NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD...AS THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND AND DO NOT DROWN.
LAT...LON 2742 9950 2746 9951 2749 9949 2749 9953
2754 9954 2756 9952 2761 9956 2762 9955
2762 9904 2735 9943
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 7:45 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Oct 13, 7:45 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 745 PM CDT SUN OCT 13 2013 .DISCUSSION...SEE BELATED 00Z AVIATION DISCUSSION. && .AVIATION...MAIN CONCERN IN THE SHORT TERM IS POTENTIAL FOR CONVECTION THIS EVENING...AS STORMS CONTINUE TO MOVE TOWARD AN AREA OF HIGHER CAPE AND NO CIN...WITH STILL GOOD SURFACE FORCING OCCURRING. LOOKING AT IR SATELLITE...COLD CLOUD TOPS STILL NOT WARMING AND THUS FEEL HAVE TO INCLUDE TEMPOS IN KCRP AND KALI FOR THUNDER THIS EVENING...ALTHOUGH STORMS LIKELY TO WEAKEN AS THEY CONTINUE TO MOVE EAST AND LOSE DAYTIME HEATING AND UPSLOPE COMPONENT. THUS...HAVE TEMPOS IN FOR THUNDER AT ALL TERMINALS FOR A 2-4 HOUR TIME FRAME THROUGH 06Z (SEE TAFS FOR DETAILS). AFTER THAT...WILL FORECAST MVFR CIGS DEVELOPING AT KLRD BY 09Z DUE TO EASTERLY WINDS...MVFR/PSBL IFR CIGS WITH IFR BR AT KVCT (SAME REASON)...AND KEEP THINGS VFR OUTSIDE OF CONVECTION AT KCRP AND KALI. WINDS WEAKEN AND GENERALLY WILL BE EASTERLY TONIGHT...THEN BECOME MORE SOUTHEAST ON MONDAY AS LOW OUT WEST WEAKENS. FOR NOW...JUST GOING WITH VCSH MONDAY AT KCRP AND KVCT DURING THE DAYTIME AS THINK RAINFALL WILL BE MORE ISOLATED. && .PREV DISCUSSION... /ISSUED 347 PM CDT SUN OCT 13 2013/ SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...THE MCS FROM THIS MORNING HAS PUSHED EAST OF THE AREA INTO SOUTHEAST TEXAS. UPPER LEVEL RIDGE LOCATED TO OUR SOUTH HAS ALLOWED MOISTURE FROM TS OCTAVE OVER THE PACIFIC TO STREAM INTO SOUTH CENTRAL TEXAS. ALSO...850MB WINDS REMAIN SOUTHEASTERLY ALLOWING DEEPER LOW LEVEL MOISTURE TO ADVECT INTO THE AREA. MODEL PW PROGS OF GREATER THAN 2 INCHES HAVE VERIFIED WELL TODAY AS THE 12Z CRP PW WAS 2.24 INCHES. THIS HAS RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING TO THE NORTHWEST OF THE CWA...NOW EXTENDING INTO LASALLE COUNTY. FOCUS OF CONVECTION LATE THIS AFTERNOON AND THIS EVENING WILL CONTINUE TO BE OVER NORTHWESTERN AND NORTHERN SECTIONS. LOCALLY HEAVY RAINFALL MAY DEVELOP OVER THESE REGIONS WITH 1 TO 3 INCHES OF RAIN WITH SOME ISOLATED HIGHER POCKETS. WILL FOREGO A FLASH FLOOD WATCH AT THIS TIME AS HEAVY RAINFALL THREAT DOES NOT APPEAR THAT WIDESPREAD. WILL MONITOR TRENDS AS THE AFTERNOON AND EVENING PROGRESSES. SLIGHTLY DRIER AIR MAY ATTEMPT TO MOVE INTO THE REGION FROM THE SOUTH ON MONDAY. HOWEVER...THE BETTER FOCUS OF SHOWERS AND STORMS ON MONDAY WILL SHIFT WELL NORTH OF THE REGION. KEPT SOME LOW LEVEL POPS THOUGH ACROSS THE NORTHERN ZONES WHERE BETTER MOISTURE WILL BE SLOWER TO DEPART. LONG TERM (TUESDAY THROUGH SUNDAY)...VORT LOBE WITHIN THE UPPER TROUGH ACROSS THE WESTERN U.S. WILL LIFT NORTHWARD...AS ADDITIONAL SHORTWAVES ACROSS WESTERN TEXAS MOVE TO THE NORTHWEST. MOISTURE WILL CONTINUE TO LIFT NORTH AS WELL...HOWEVER PWATS OF NEAR 1.7 INCHES WILL CONTINUE TO LINGER AROUND ON TUESDAY. ISOLATED DEVELOPMENT IS POSSIBLE ALONG THE SEA BREEZE...HOWEVER WILL MAINTAIN QUIET POPS FOR NOW AS SOME WARMING OCCURS IN THE MIDLEVELS. A NEARLY ZONAL FLOW ALOFT WILL LEAD TO A SLOW SAGGING FRONTAL BOUNDARY THAT IS EXPECTED TO MOVE THROUGH MIDWEEK. GENERAL MODEL AGREEMENT HAS SETTLED BRINGING THE FRONT ACROSS THE NORTHERN PORTIONS OF THE CWA EARLY WEDNESDAY...AND PUSHING THROUGH THE COASTAL WATERS IN THE EVENING. MOISTURE OF NEAR 1.9 INCHES REMAINS ALONG AND BEHIND THE FRONT...WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE WEDNESDAY. SOUTHEASTERLY FLOW AT H85 SHOULD ALLOW FOR ADDITIONAL CHANCES FOR RAIN TO LINGER INTO THURSDAY. THE FRONT APPEARS TO STALL ACROSS THE WATERS WITH A BRIEF RETREAT TO THE NORTH ON FRIDAY. THE SECOND WAVE OF ENERGY IN THE UPPER TROUGH IS EXPECTED TO DIG DOWN ACROSS THE SOUTHERN PLAINS...WHICH SHOULD BE ENOUGH TO PUSH THE FRONT BACK SOUTH OUT OF THE CWA...ENDING RAIN CHANCES THROUGH THE WEEKEND. MODELS DO DIFFER ON DRYING OUT INTO THE WEEKEND...WITH GFS REMAINING WETTER AND THE EURO DRIER. DUE TO THE CONSISTENCY WITH THE EURO THESE PAST FEW DAYS...DECIDED UPON THE DRIER SOLUTION. AS FOR TEMPERATURES...MADE ONLY MINOR ADJUSTMENTS FROM THE PREVIOUS FORECAST...TRENDING ON THE COOLER SIDE DUE THE EXPECTED AMOUNT OF CLOUD COVER AND RAIN. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 76 89 74 91 74 / 30 10 10 10 10 VICTORIA 73 87 72 88 70 / 40 20 10 10 10 LAREDO 75 94 74 94 72 / 50 10 10 20 20 ALICE 75 91 72 92 71 / 40 10 10 10 10 ROCKPORT 77 85 77 88 75 / 30 10 10 10 10 COTULLA 73 90 72 90 70 / 50 20 10 20 30 KINGSVILLE 76 91 73 91 72 / 30 10 10 10 10 NAVY CORPUS 78 87 77 88 76 / 30 10 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && GW/86...AVIATION
Hazardous weather outlook, Oct 13, 5:12 AM CDT, 17 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 512 AM CDT SUN OCT 13 2013 GMZ230-235-250-255-270-275-TXZ229>234-239>247-141015- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 512 AM CDT SUN OCT 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE SOUTHERN RIO GRANDE PLAINS AND COASTAL BEND AND THUNDERSTORMS ARE LIKELY ACROSS THE NORTHERN RIO GRANDE PLAINS AND THE VICTORIA CROSSROADS. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME...HOWEVER ISOLATED STRONG STORMS WILL BE POSSIBLE...MAINLY ACROSS THE NORTHERN AREAS...WITH SMALL HAIL AND WIND GUSTS UP TO 40 MPH. BRIEF HEAVY RAIN WILL ALSO BE POSSIBLE GENERALLY FROM COTULLA TO BEEVILLE TO VICTORIA AND AREAS NORTHWARD. RAINFALL AMOUNTS WILL GENERALLY REMAIN LESS THAN HALF OF AN INCH WITH ISOLATED AMOUNTS OF 1 TO 2 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH TEXAS WEDNESDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE/TMT
In the hours before
Local storm report, Oct 13, 4:50 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
450 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD COTULLA 28.44N 99.24W
10/13/2013 LA SALLE TX LAW ENFORCEMENT
ROAD CLOSURES ALONG PORTIONS OF HWY 97 AND FM 624 IN
COTULLA...WITH 2 FEET OF WATER MOVING OVER THE ROADS.
&&
LKEYSSpecial weather statement, Oct 13, 5:05 PM CDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 505 PM CDT SUN OCT 13 2013 TXZ230-239-240-132300- DUVAL-MCMULLEN-WEBB- 505 PM CDT SUN OCT 13 2013 ...A STRONG THUNDERSTORM WAS AFFECTING DUVAL...MCMULLEN AND WEBB COUNTIES... AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHWEST OF FREER...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. GW
Local storm report, Oct 13, 6:13 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
613 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM FLOOD COTULLA 28.44N 99.24W
10/13/2013 LA SALLE TX FIRE DEPT/RESCUE
FLOODING IN COTULLA AND ACROSS LA SALLE COUNTY. RISING
CREEKS AND WATER OVER THE ROADS IS CAUSING ROAD CLOSURES
ACROSS MANY FM ROADS...INCLUDING FM 468 AND FM 469.
&&
LKEYSSpecial weather statement, Oct 13, 6:50 PM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 650 PM CDT SUN OCT 13 2013 TXZ240-140030- DUVAL- 650 PM CDT SUN OCT 13 2013 ...A STRONG THUNDERSTORM WAS AFFECTING DUVAL COUNTY... AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FREER...MOVING NORTHEAST AT 10 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. GW
Local storm report, Oct 13, 8:54 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
854 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FLOOD COTULLA 28.44N 99.24W
10/13/2013 LA SALLE TX LAW ENFORCEMENT
MANY ROADS IN LA SALLE COUNTY FLOODED. HEAVY RAINFALL
STILL OCCURRING.
&&
GWILKLocal storm report, Oct 13, 10:16 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1016 PM CDT SUN OCT 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM FLOOD 10 N FREER 28.03N 98.62W
10/13/2013 DUVAL TX LAW ENFORCEMENT
THE DUVAL COUNTY SHERIFFS OFFICE REPORTED FLOODING
ON A BRIDGE ALONG HIGHWAY 16 ABOUT 10 MILES NORTH OF FREER
&&
GWILKThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 7:08 PM CDT | Areal Flood Advisory | CRP | Duval | 112 min |
| Oct 13, 8:00 PM CDT | Flash Flood Warning | CRP | Duval | 3 hr |
| Oct 13, 8:16 PM CDT | Areal Flood Advisory | CRP | Webb | 3 hr |
| Oct 13, 8:39 PM CDT | River Flood Warning | CRP | La Salle, Live Oak, McMullen | 8 days |
| Oct 13, 9:37 PM CDT | Flash Flood Warning | CRP | La Salle, Webb | 4 hr |
| Oct 13, 9:57 PM CDT | Flash Flood Watch | CRP | Duval, La Salle, McMullen, Webb | 12 hr |
| Oct 14, 12:51 AM CDT | Areal Flood Warning | CRP | La Salle | 3 hr |
| Oct 14, 12:59 AM CDT | Areal Flood Advisory | CRP | Webb | 2 hr |
| Oct 14, 3:03 AM CDT | Flash Flood Warning | CRP | Webb | 117 min |
| Oct 14, 5:07 AM CDT | Flash Flood Warning | CRP | Duval | 3 hr |
| Oct 14, 5:34 AM CDT | Areal Flood Warning | CRP | Webb | 3 hr |
| Oct 14, 7:55 AM CDT | River Flood Warning | CRP | Webb | 13 hr |
| Oct 14, 8:00 AM CDT | River Flood Warning | CRP | Webb | 36 hr |
| Oct 14, 8:06 AM CDT | Areal Flood Warning | CRP | Duval | 6 hr |
| Oct 14, 10:50 AM CDT | River Flood Warning | CRP | Live Oak, McMullen | 18 days |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.